# SDR AALA20050095

- Difficulty date: February 7, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N489AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49682
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - FORWARD SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT SEAT 27D INOPERATIVE.  REPLACED THE FORWARD MOUNTED EMERGENCY ESCAPE PATH LIGHT ASSEMBLY AT SEAT 27D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
